# SDR ASAA2017111922649

- Difficulty date: November 19, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 6,879 hours, 2,292 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER THE NR 2 ENGINE START,  CONTROL LIGHT CAME ON.  ACFT GROUNDED.   REMOVED AND REPLACED THE WIRE HARNESS IAW AMM 73-21-06-00-801-F00,  AND 73-21-06-400-801-F00 3. A-F [1][A] [B]. REMOVED HMU IAW T/C N8473000.  INSTALLED SERVICEABLE HMU, OPS AND LEAK CHECKED GOOD.
